Alert archive / Minnesota / Fire Weather Watches in 2012

Fire Weather Watch 2, NWS Twin Cities, MN

April 6, 201213 counties in Minnesota

NWS Twin Cities, MN issued this fire weather watch at Apr 6, 2012, 3:24 PM CDT for 13 counties in Minnesota. It took effect at Apr 7, 2012, 2:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 6, 2012, 3:24 PM CDT (20:24 UTC)
In effect from
Apr 7, 2012, 2:00 PM CDT
Expired
Apr 7, 2012, 3:38 AM CDT
In force
Issued by
NWS Twin Cities, MN

Counties Brown County, MN, Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Martin County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Stevens County, MN, Swift County, MN, Watonwan County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 139 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1688 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WWUS83 KMPX 062024
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
324 PM CDT FRI APR 6 2012

...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR WEST
CENTRAL INTO PARTS OF SOUTH CENTRAL MINNESOTA...

...FIRE WEATHER WATCH SATURDAY AFTERNOON SATURDAY AFTERNOON FOR 
WEST CENTRAL INTO PARTS OF SOUTH CENTRAL MINNESOTA...

FOR THE REMAINDER OF THE AFTERNOON...THE AREA WAS WEDGED BETWEEN
VERY DRY HIGH PRESSURE OVER THE WESTERN GREAT LAKES AND A TROUGH
OF LOW PRESSURE ACROSS THE WESTERN DAKOTAS. RELATIVE HUMIDITY WILL
DROP INTO THE 20 TO 25 PERCENT RANGE THIS AFTERNOON. SOUTHEAST
WINDS OF 20 TO 30 MPH WITH GUSTS OVER 30 MPH WILL PREVAIL THROUGH
THE BULK OF THE AFTERNOON. WINDS WILL REMAIN STRONG INTO THE
EVENING...BUT HUMIDITY WILL BEGIN TO RECOVER. THE RED FLAG WARNING
IS IN EFFECT FOR AREAS WEST OF ABOUT ALEXANDRIA TO WILLMAR TO
FAIRMONT.

IN ADDITION...A COLD FRONT WILL MOVE THROUGH ON SATURDAY
AFTERNOON...WITH DRIER AIR REENTERING THE AREA ON STRONG WEST
WINDS OF 25 TO 30 MPH. RELATIVE HUMIDITY WILL DROP INTO THE 20 TO
25 PERCENT RANGE...MAINLY AFTER 2 PM. THESE CONDITIONS WILL
PERSIST INTO EARLY SATURDAY EVENING.


MNZ041-047-048-054>057-064-065-073-074-082-091-070430-
/O.NEW.KMPX.FW.A.0002.120407T1900Z-120408T0100Z/
/O.CON.KMPX.FW.W.0002.000000T0000Z-120407T0100Z/
DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-WATONWAN-MARTIN-
INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD...
MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS...
OLIVIA...REDWOOD FALLS...NEW ULM...ST. JAMES...FAIRMONT
324 PM CDT FRI APR 6 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM
  THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR WEST CENTRAL AND  
PARTS OF SOUTH CENTRAL MINNESOTA...OR WEST OF A LINE FROM AROUND
  ALEXANDRIA...WILLMAR TO FAIRMONT...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL 
AND PARTS OF SOUTH CENTRAL MINNESOTA...OR WEST OF A LINE FROM
AROUND ALEXANDRIA...WILLMAR TO FAIRMONT...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER 
  ZONE 047 STEVENS...FIRE WEATHER ZONE 048 POPE...FIRE WEATHER 
  ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE 
  WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI...
  FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 
  RENVILLE...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 
  074 BROWN...FIRE WEATHER ZONE 082 WATONWAN AND FIRE WEATHER 
  ZONE 091 MARTIN.

* WINDS...SOUTHEAST 20 TO 25 MPH WITH GUSTS UP TO 30 MPH FOR THE
  REMAINDER OF THE AFTERNOON. EXPECTED WEST WINDS OF 25 TO 30 MPH
  WITH HIGHER GUSTS FOR SATURDAY AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT.

* IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY...STRONG
  WINDS AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER
  CONDITIONS THIS AFTERNOON AND EVENING WHICH COULD CAUSE FIRES TO
  GROW QUICKLY. SIMILAR CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON
  INTO SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
028 
WWUS83 KMPX 070118
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
818 PM CDT FRI APR 6 2012

...FIRE WEATHER WATCH SATURDAY AFTERNOON SATURDAY AFTERNOON FOR
WEST CENTRAL INTO PARTS OF SOUTH CENTRAL MINNESOTA...

A COLD FRONT WILL MOVE THROUGH ON SATURDAY AFTERNOON...WITH DRIER
AIR ENTERING THE AREA ON STRONG WEST WINDS OF 25 TO 30 MPH.
RELATIVE HUMIDITY WILL DROP INTO THE 20 TO 25 PERCENT
RANGE...MAINLY AFTER 2 PM. THESE CONDITIONS WILL PERSIST INTO
EARLY SATURDAY EVENING. THE FIRE WEATHER WATCH IS IN EFFECT FOR
AREAS WEST OF ABOUT ALEXANDRIA TO WILLMAR TO FAIRMONT.

MNZ041-047-048-054>057-064-065-073-074-082-091-070930-
/O.EXP.KMPX.FW.W.0002.000000T0000Z-120407T0100Z/
/O.CON.KMPX.FW.A.0002.120407T1900Z-120408T0100Z/
DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-WATONWAN-MARTIN-
INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD...
MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS...
OLIVIA...REDWOOD FALLS...NEW ULM...ST. JAMES...FAIRMONT
818 PM CDT FRI APR 6 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR 
WEST CENTRAL AND PARTS OF SOUTH CENTRAL MINNESOTA...
...RED FLAG WARNING HAS EXPIRED FOR WINDS AND LOW RELATIVE HUMIDITY
FOR WEST CENTRAL AND PARTS OF SOUTH CENTRAL MINNESOTA...

* AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER 
  ZONE 047 STEVENS...FIRE WEATHER ZONE 048 POPE...FIRE WEATHER 
  ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE 
  WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI...
  FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 
  RENVILLE...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 
  074 BROWN...FIRE WEATHER ZONE 082 WATONWAN AND FIRE WEATHER 
  ZONE 091 MARTIN.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT.

* IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY...STRONG
  WINDS AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER
  CONDITIONS SATURDAY AFTERNOON INTO SATURDAY EVENING WHICH COULD
  CAUSE FIRES TO GROW QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
322 
WWUS83 KMPX 070838
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 AM CDT SAT APR 7 2012

...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR WEST
CENTRAL INTO PARTS OF SOUTH CENTRAL MINNESOTA...

.A COLD FRONT WILL NEAR THE WESTERN BORDER OF MINNESOTA AROUND
DAYBREAK AND THEN MOVE RAPIDLY EAST ACROSS WESTERN MINNESOTA
DURING THE MORNING. BY EARLY AFTERNOON IT WILL REACH THE TWIN
CITIES AND BY EVENING WILL BE IN CENTRAL WISCONSIN. CLOUDS WILL
BEGIN TO CLEAR AS THE FRONT PASSES...AND WINDS WILL BECOME GUSTY
FROM THE WEST. BY NOON EXPECT WEST WINDS OF 20 TO 25 MPH WITH
GUSTS AROUND 35 MPH IN THE WARNING AREA. DURING THE AFTERNOON
RELATIVE HUMIDITY WILL DROP TO 25 PERCENT OR LOWER. THE RED FLAG
WARNING IS IN EFFECT FOR AREAS WEST OF ABOUT ALEXANDRIA TO WILLMAR
TO FAIRMONT.

MNZ041-047-048-054>057-064-065-073-074-082-091-071645-
/O.UPG.KMPX.FW.A.0002.120407T1900Z-120408T0100Z/
/O.NEW.KMPX.FW.W.0003.120407T1900Z-120408T0100Z/
DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-WATONWAN-MARTIN-
INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD...
MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS...
OLIVIA...REDWOOD FALLS...NEW ULM...ST. JAMES...FAIRMONT
338 AM CDT SAT APR 7 2012

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST 
CENTRAL INTO SOUTH CENTRAL MINNESOTA...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS
IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER 
  ZONE 047 STEVENS...FIRE WEATHER ZONE 048 POPE...FIRE WEATHER 
  ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE 
  WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI...
  FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 
  RENVILLE...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 
  074 BROWN...FIRE WEATHER ZONE 082 WATONWAN AND FIRE WEATHER 
  ZONE 091 MARTIN.

* WINDS...BY NOON WEST 20 TO 25 MPH WITH GUSTS AROUND 35 MPH.

* RELATIVE HUMIDITY...25 PERCENT OR LOWER THIS AFTERNOON.

* IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY...STRONG
  WINDS AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER
  CONDITIONS THIS AFTERNOON INTO EARLY EVENING WHICH COULD CAUSE
  FIRES TO GROW QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
BAP

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this fire weather watch went out at Apr 6, 2:33 PM CDT, 51 minutes earlier.

Area forecast discussion, Apr 6, 2:33 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
233 PM CDT FRI APR 6 2012

.DISCUSSION...
UPPER RIDGE THAT STRETCHES FROM THE WESTERN GREAT LAKES INTO THE
SOUTHERN PLAINS...WILL CONTINUE TO  DOMINATE THE WEATHER OVER THE
UPPER MIDWEST THROUGH SATURDAY MORNING. A STRONG MID LEVEL TROUGH
WILL MOVE EAST AND BEGIN TO FILL AND STALL OVER THE UPPER GREAT
LAKES OVER THE WEEKEND. THE LATEST MODEL TRENDS CONTINUE TO DOWNPLAY
THE RAIN THREAT FOR SATURDAY...SO HAVE SCALED BACK THE POPS WITH THE
NEXT SYSTEM.

A COLD FRONT WILL PUSH ACROSS THE UPPER MIDWEST DURING THE DAY ON
SATURDAY. SHOWER ACTIVITY ANTICIPATED TOMORROW WILL BE ON THE HIT OR
MISS VARIETY WITH MOST LOCATIONS NOT REPORTING MUCH OF ANY
PRECIPITATION.  STRONG WESTERLY WINDS WILL DEVELOP IN THE WAKE OF
THE FRONT.  THE COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE ANOTHER FIRE WEATHER THREAT FOR PARTS OF
WESTERN MINNESOTA SATURDAY AFTERNOON AND EARLY EVENING AS RH DROPPED
TO AROUND 25 PERCENT.  EVENING OR MID SHIFTS WILL NEED TO COORDINATE
WITH MIFC. WITH LITTLE IN THE WAY OF MOISTURE THE PAST FEW DAYS AND
ANTICPATE PRECIP AMOUNTS FOR SATURDAY. THE FIRE DANGER WILL PERSIST
ON SUNDAY. STRONG SUBSIDENCE AND MIXING SHOULD CONTINUE TO DRY THE
BOUNDARY LAYER OVER THE AREA ON SUNDAY. RELATIVE HUMIDITY READINGS
WILL LOWER TO 20 TO 25 PERCENT WITH WESTERLY WINDS OF 20 TO 25 MPH
DURING THE AFTERNOON AND EVENING HOURS. ANOTHER REASON TO CONSIDER A
FIRE WEATHER WATCH FOR THE POTENTIAL FOR RAPID FIRE GROWTH.

CLOSED UPPER LOW FORECAST TO LIFT OVER SOUTHERN CANADA BY
MONDAY...WILL PROVIDE A COOL AND DRY WESTERLY AIRFLOW OVER THE UPPER
MIDWEST THROUGH MID WEEK. AFTERWARDS...UPPER HIGH PRESSURE RIDGE
WILL AMPLIFY OVER WESTERN TWO THIRDS OF CONUS THROUGH THE REST OF
THE WORK WEEK. THE DRY WEATHER REGIME WILL PERSIST THROUGH END OF
THE WORK.

&&

.AVIATION.../18Z TAF ISSUANCE/

VFR FOR THE ENTIRE PERIOD. SKC TO SCT250 INTO THE EVENING. COLD
FRONT AND TROF TO MOVE INTO THE AREA LATE TONIGHT WITH VFR CIGS
LOWERING TO 040-050 AS ALONG AND JUST BEHIND THE TROUGH. MAINLY MID
LEVEL MOISTURE THUS SHOWER CHANCE NOT THAT GREAT AT ANY ONE
POINT. THE BETTER CHANCE OF SHOWERS MAY BE OVER EASTERN AREAS AS A
BIT BETTER SATURATION IN LOWER LEVELS OCCURS. MAIN CONCERN IS
STRONG SOUTHEAST WINDS...WINDS WEST AND CENTRAL THIS
AFTERNOON...THEN OVER THE WEST SATURDAY MORNING AS WEST WINDS
BUILD IN. SOME GUSTS THIS AFTERNOON TO AROUND 28 KNOTS KRWF TO
KAXN AND POSSIBLY AS STRONG FOR SATURDAY MORNING.

KMSP...VFR FOR THE ENTIRE PERIOD. TIMING OF BRINGING IN LOW END
VFR CONDITIONS SIMILAR TO CURRENT FORECAST...MAYBE SLIGHTLY
SOONER WITH THE CHANCE OF A SHOWER. GUSTY SOUTHEAST WINDS UP TO 18
KNOTS THIS AFTERNOON AND THEN MAINTAINING AROUND 10 KNOTS
OVERNIGHT. WEST WINDS AFTER 19Z SATURDAY BEHIND FRONT WITH GUSTS
TO 25 KNOTS.

//OUTLOOK FOR SATURDAY THROUGH TUESDAY...
SATURDAY...VFR FEW -SHRA PSBL. GUSTY SOUTHWEST WINDS SHIFTING
WEST LATE.
SATURDAY NIGHT...VFR CONDITIONS EXPECTED.
SUNDAY...VFR CONDITIONS EXPECTED. GUSTY WEST TO NORTHWEST WINDS
EXPECTED. SUNDAY NIGHT...VFR CONDITIONS EXPECTED.
MONDAY...VFR CONDITIONS EXPECTED. GUST NORTHWEST WINDS EXPECTED.
MONDAY NIGHT AND TUESDAY...VFR CONDITIONS EXPECTED.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...RED FLAG WARNING THROUGH 8 PM CDT THIS EVENING FOR
BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI PARLE-
MARTIN-POPE-REDWOOD-RENVILLE-STEVENS-SWIFT-WATONWAN-YELLOW
MEDICINE.

WI...NONE.
&&

JM/JPR
Hazardous weather outlook, Apr 6, 11:42 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1142 AM CDT FRI APR 6 2012

MNZ041>043-047>049-054>058-064>067-073>075-082-083-091-092-071045-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-
CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
1142 AM CDT FRI APR 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHWEST
MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE COMBINATION OF DRY CONDITIONS AND STRONG SOUTHEAST WINDS WILL
HEIGHTEN THE FIRE DANGER THIS AFTERNOON. SEE THE LATEST RED FLAG
HEADLINE FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ALTHOUGH THERE ARE SMALL CHANCES FOR LIGHT RAIN SATURDAY
MORNING...DRY AND WINDY CONDITIONS ARE AGAIN EXPECTED BY SATURDAY
AFTERNOON. THIS WILL LEAD TO INCREASED FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ044-045-050>053-059>063-068>070-076>078-084-085-093-WIZ014>016-
023>028-071045-
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-LE SUEUR-
RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1142 AM CDT FRI APR 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:37 AM CDTRed Flag WarningMPXBrown, Chippewa, Douglas, Kandiyohi, Lac qui Parle, Martin and 7 more15 hr

Nearby

Fire Weather Watches in Minnesota, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.